PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2005 | 3 | 3 | 404-411
Tytuł artykułu

Rank 4 vector bundles on the quintic threefold

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
By the results of the author and Chiantini in [3], on a general quintic threefold X⊂P 4 the minimum integer p for which there exists a positive dimensional family of irreducible rank p vector bundles on X without intermediate cohomology is at least three. In this paper we show that p≤4, by constructing series of positive dimensional families of rank 4 vector bundles on X without intermediate cohomology. The general member of such family is an indecomposable bundle from the extension class Ext 1 (E, F), for a suitable choice of the rank 2 ACM bundles E and F on X. The existence of such bundles of rank p=3 remains under question.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
3
Numer
3
Strony
404-411
Opis fizyczny
Daty
wydano
2005-09-01
online
2005-09-01
Twórcy
Bibliografia
  • [1] E. Arrondo and L. Costa: “Vector bundles on Fano 3-folds without intermediate cohomology”, Comm. Algebra, Vol. 28, (2000), pp. 3899–3911.
  • [2] R.O. Buchweitz, G.M. Greuel and F.O. Schreyer: “Cohen-Macaulay modules on hypersurface singularities II”, Invent. Math., Vol. 88, (1987), pp. 165–182. http://dx.doi.org/10.1007/BF01405096
  • [3] L. Chiantini and C. Madonna: “ACM bundles on a general quintic threefold”, Matematiche (Catania), Vol. 55, (2000), pp. 239–258.
  • [4] R. Hartshorne: “Stable vector bundles of rank 2 on ℙ3”, Math. Ann., Vol. 238, (1978), pp. 229–280. http://dx.doi.org/10.1007/BF01420250
  • [5] S. Katz and S. Stromme: Schubert, a Maple package for intersection theory and enumerative geometry, from website http://www.mi.uib.no/schubert/
  • [6] C.G. Madonna: “ACM bundles on prime Fano threefolds and complete intersection Calabi Yau threefolds”, Rev. Roumaine Math. Pures Appl., Vol. 47, (2002), pp. 211–222.
  • [7] C. Okonek, M. Schneider and H. Spindler: “Vector bundles on complex projective spaces”, Progress in Mathematics, Vol. 3, (1980), pp. 389.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02475915
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.